MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; SEQUENTIAL ALIGNERS

ORTHO ORGANIZERS, INC. REVEAL CLEAR ALIGNERS; SEQUENTIAL ALIGNERS
Model Number 140-8735
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer complaint form and patient questionnaire regarding the reveal clear aligners standard state that the 77-year-old female patient presented with an allergic reaction.The patient stopped wearing the aligner trays three separate times with several days in between and rinsing the aligners with dawn soap as advised by the dental office, but could not tolerate the aligners due to redness of the oral tissue, swelling of the tongue, difficulty breathing, and tender chapped lips.As stated in the patient questionnaire, no hospital visit was indicated, and no doctor referral, follow-up or prescription medications were required.The patient stopped wearing the trays, took otc benadryl, and has fully recovered.Ortho organizers decided to report this complaint to the fda because the patient took otc medication (benadryl).
 
Event or Problem Description
The 77-year-old female aligner patient presented with an allergic reaction.The patient stopped wearing the aligner trays three separate times with several days in between and rinsing the aligners with dawn soap as advised by the dental office, but could not tolerate the aligners due to redness of the oral tissue, swelling of the tongue, difficulty breathing, and tender chapped lips.

Brand Name
REVEAL CLEAR ALIGNERS
Common Device Name
SEQUENTIAL ALIGNERS
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave.
carlsbad CA 92008
Manufacturer (Section G)
BRASSELER USA DENTAL
1 brasseler blvd.
savannah GA 31419
Manufacturer Contact
nicole rajek
1822 aston ave.
carlsbad, CA 92008
7604488600
MDR Report Key19168718
Report Number2081322-2024-00001
Device Sequence Number7456110
Product Code NXC
UDI-Device Identifier00190707096946
UDI-Public00190707096946
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K210613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number140-8735
Device Catalogue Number140-8735
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale